# SDR R61A201312011268

- Difficulty date: December 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 3,563 hours, 3,463 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW LEVELED OFF AT 11,000 FEET AND RECEIVED "FUSELAGE DOORS" WARNING LIGHT.  AFT CARGO DOOR INDICATED RED AND CREW RAN QRH.  F/A CALLED COCKPIT AND ADVISED SHE HEARD "BANGING" NOISES FROM THE CARGO BIN AND THAT IT WAS COLD IN THE REAR OF THE PLANE. CREW DECLARED AN EMERGENCY AND RETURNED, LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND BAGGAGE LEANING HARD AGAINST THE CARGO NET. MAINTENANCE PERFORMED OPS CHECK OF THE AFT BAGGAGE DOOR AMM AND NO FAULTS WERE FOUND.  AIRCRAFT IS GOOD FOR SERVICE.
